# SDR SIMA20140224015

- Difficulty date: February 24, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,462 hours, 20,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT ON AFT CABIN CEILING PANEL 273ALC HAS A BROKEN WIRE & DOES NOT WORK.  REPLACED PIN ON EMERGENCY LIGHT CONNECTOR, LIGHT OPERATIONS CHECKED GOOD IAW AMM 33-51-00-710-802.
